Communications in Information & Systems

A maximum principle for stochastic optimal control with terminal state constraints, and its applications

Shaolin Ji and Xun Yu Zhou

Full-text: Open access

Abstract

This paper is concerned with a stochastic optimal control problem where the controlled system is described by a forward–backward stochastic differential equation (FBSDE), while the forward state is constrained in a convex set at the terminal time. An equivalent backward control problem is introduced. By using Ekeland’s variational principle, a stochastic maximum principle is obtained. Applications to state constrained stochastic linear–quadratic control models and a recursive utility optimization problem are investigated.

Article information

Source
Commun. Inf. Syst., Volume 6, Number 4 (2006), 321-338.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.cis/1183729000

Mathematical Reviews number (MathSciNet)
MR2346931

Zentralblatt MATH identifier
1132.93050

Keywords
Forward–backward stochastic differential equation (FBSDE) state constraints Ekeland’s variational principle maximum principle recursive utility linear–quadratic control

Citation

Ji, Shaolin; Zhou, Xun Yu. A maximum principle for stochastic optimal control with terminal state constraints, and its applications. Commun. Inf. Syst. 6 (2006), no. 4, 321--338. https://projecteuclid.org/euclid.cis/1183729000


Export citation